arrow
Volume 27, Issue 3
Approximation and Shape-Preserving Properties of $Q$-Stancu Operator

Lianying Yun & Rongwei Wang

Anal. Theory Appl., 27 (2011), pp. 201-210.

Published online: 2011-08

Export citation
  • Abstract

We introduce the definition of $q$-Stancu operator and investigate its approximation and shape-preserving property. With the help of the sign changes of $f (x)$ and $L_n = f ( f ,q;x)$ the shape-preserving property of $q$-Stancu operator is obtained.

  • Keywords

$q$-Stancu operator, shape-preserving property, sign change.

  • AMS Subject Headings

41A10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-27-201, author = { and Lianying Yun and and 21695 and and Lianying Yun and Rongwei and Wang and and 21696 and and Rongwei Wang}, title = {Approximation and Shape-Preserving Properties of $Q$-Stancu Operator}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {3}, pages = {201--210}, abstract = {

We introduce the definition of $q$-Stancu operator and investigate its approximation and shape-preserving property. With the help of the sign changes of $f (x)$ and $L_n = f ( f ,q;x)$ the shape-preserving property of $q$-Stancu operator is obtained.

}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10496-011-0201-9}, url = {http://global-sci.org/intro/article_detail/ata/4593.html} }
TY - JOUR T1 - Approximation and Shape-Preserving Properties of $Q$-Stancu Operator AU - Lianying Yun , AU - Wang , Rongwei JO - Analysis in Theory and Applications VL - 3 SP - 201 EP - 210 PY - 2011 DA - 2011/08 SN - 27 DO - http://doi.org/10.1007/s10496-011-0201-9 UR - https://global-sci.org/intro/article_detail/ata/4593.html KW - $q$-Stancu operator, shape-preserving property, sign change. AB -

We introduce the definition of $q$-Stancu operator and investigate its approximation and shape-preserving property. With the help of the sign changes of $f (x)$ and $L_n = f ( f ,q;x)$ the shape-preserving property of $q$-Stancu operator is obtained.

Lianying Yun & Rongwei Wang. (1970). Approximation and Shape-Preserving Properties of $Q$-Stancu Operator. Analysis in Theory and Applications. 27 (3). 201-210. doi:10.1007/s10496-011-0201-9
Copy to clipboard
The citation has been copied to your clipboard